Alert archive / Colorado / Areal Flood Advisories in 2008
Areal Flood Advisory 21, NWS Pueblo, CO
NWS Pueblo, CO issued this areal flood advisory at Aug 5, 2008, 12:33 PM MDT for 8 counties in Colorado. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2008, 12:33 PM MDT (18:33 UTC)
- Expired
- Aug 5, 2008, 3:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Alamosa County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.6 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS85 KPUB 051833
FLSPUB
FLOOD ADVISORY
NATIONAL WEATHER SERVICE PUEBLO CO
1233 PM MDT TUE AUG 5 2008
COC003-023-027-043-055-071-101-109-052130-
/O.NEW.KPUB.FA.Y.0021.080805T1833Z-080805T2130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1233 PM MDT TUE AUG 5 2008
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING DUE TO HEAVY RUNOFF
AND PONDING OF WATER...
SOUTHWESTERN FREMONT COUNTY IN CENTRAL COLORADO...
EASTERN SAGUACHE COUNTY IN CENTRAL COLORADO...
NORTHEASTERN ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO...
EASTERN COSTILLA COUNTY IN SOUTH CENTRAL COLORADO...
CUSTER COUNTY IN SOUTHEAST COLORADO...
HUERFANO COUNTY IN SOUTHEAST COLORADO...
SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES TRINIDAD...
WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 330 PM MDT
* AT 1229 PM MDT...RADAR INDICATED HEAVY RAIN WAS FALLING ACROSS
MANY AREAS OF THE SANGRE DE CRISTO MOUNTAINS. DUE TO LIGHT WINDS
IN THE ATMOSPHERE...AND ABUNDANT LOW LEVEL MOISTURE...THESE
STORMS WILL MOVE VERY LITTLE AND BE CAPABLE OF PRODUCING RAIN
WHICH COULD CAUSE HIGH WATER IN SMALL STREAMS ALONG AND IN THE
VICINITY OF THE SANGRE DE CRISTO MOUNTAINS. LOCALLY HEAVY RAIN MAY
ALSO DEVELOP OVER THE WET MOUNTAINS AND THE SPANISH PEAKS. ANY
HEAVY RAIN WHICH FALLS ALONG PREVIOUS BURN SCARS WILL SUSCEPTIBLE
OF FLASH FLOODING.
IF YOU ARE IN OR CLOSE TO THE FLOOD ADVISORY AREA BE CAUTIOUS WHEN
APPROACHING WATER...EITHER ON FOOT OR IN A VEHICLE. IF YOU ARE ALONG
A CREEK OR DRAINAGE AREA...MONITOR WATER LEVELS AND BE PREPARED TO
TAKE ACTION TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY
VEHICLE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO
DETERMINE THE DEPTH OF WATER.
LAT...LON 3698 10557 3743 10538 3844 10613 3824 10505
3747 10467 3700 10439
$$2 follow-up statements
000
WGUS85 KPUB 051921
FLSPUB
FLOOD ADVISORY
NATIONAL WEATHER SERVICE PUEBLO CO
121 PM MDT TUE AUG 5 2008
COC003-023-027-043-055-071-101-109-052130-
/O.CON.KPUB.FA.Y.0021.000000T0000Z-080805T2130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUERFANO CO-LAS ANIMAS CO-COSTILLA CO-CUSTER CO-FREMONT CO-ALAMOSA
CO-PUEBLO CO-SAGUACHE CO-
121 PM MDT TUE AUG 5 2008
...THE FLOOD ADVISORY FOR MINOR FLOODING DUE TO HEAVY RUNOFF AND
PONDING OF WATER REMAINS IN EFFECT UNTIL 330 PM MDT FOR EASTERN
SAGUACHE...WEST CENTRAL PUEBLO...NORTHEASTERN ALAMOSA...SOUTHWESTERN
FREMONT...CUSTER...EASTERN COSTILLA...SOUTHWESTERN LAS ANIMAS AND
HUERFANO COUNTIES...
AT 118 PM MDT...THE HEAVIEST RAIN WAS FALLING OVER THE LA VETA PASS
REGION. RADAR ESTIMATES THAT ONE TO TWO INCHES OF RAIN MAY HAVE
FALLEN OVER THIS REGION BETWEEN 1215 PM AND 115 PM. PEOPLE TRAVELING
ACROSS LA VETA PASS SHOULD BE ALERT FOR POSSIBLE DEBRIS ON THE ROAD.
AS OF 120 PM...THE HEAVIEST RAIN WAS JUST TO THE EAST OF THE MATO
VEGA BURN SCAR. IF THIS HEAVY RAIN MOVES OVER THE BURN SCAR...THEN
THE PROBABILITY OF FLASH FLOODING WILL RISE RAPIDLY.
JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.
LAT...LON 3698 10557 3743 10538 3844 10613 3824 10505
3747 10467 3700 10439
$$000
WGUS85 KPUB 051953
FLSPUB
FLOOD ADVISORY
NATIONAL WEATHER SERVICE PUEBLO CO
153 PM MDT TUE AUG 5 2008
COC003-023-027-043-055-071-101-109-052130-
/O.CON.KPUB.FA.Y.0021.000000T0000Z-080805T2130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUERFANO CO-LAS ANIMAS CO-COSTILLA CO-CUSTER CO-FREMONT CO-ALAMOSA
CO-PUEBLO CO-SAGUACHE CO-
153 PM MDT TUE AUG 5 2008
...THE FLOOD ADVISORY FOR MINOR FLOODING DUE TO HEAVY RUNOFF AND
PONDING OF WATER REMAINS IN EFFECT UNTIL 330 PM MDT FOR EASTERN
SAGUACHE...WEST CENTRAL PUEBLO...NORTHEASTERN ALAMOSA...SOUTHWESTERN
FREMONT...CUSTER...EASTERN COSTILLA...SOUTHWESTERN LAS ANIMAS AND
HUERFANO COUNTIES...
AT 150 PM MDT...RADAR INDICATED THE HEAVIEST RAIN WAS FALLING ACROSS
THE EAST SLOPES OF THE SOUTHERN SANGRE DE CRISTO MOUNTAINS FROM THE
LA VETA PASS REGION SOUTHWARD TO THE COLORADO AND NEW MEXICO BORDER.
RADAR ESTIMATES BETWEEN 1 AND 2 INCHES OF RAIN HAS FALLEN. PEOPLE
DRIVING ON HIGHWAY 160 ACROSS LA VETA PASS AND HIGHWAY 12 SHOULD BE
ALERT FOR DEBRIS ON THE ROADWAY. AS OF 150 PM...NO HEAVY RAIN HAS
FALLEN ON ANY OF THE LOCAL BURN SCARS...BUT IF HEAVY RAIN DOES MOVE
ONTO A BURN SCAR...THEN THE PROBABILITY OF FLASH FLOODING WILL
DRAMATICALLY INCREASE.
JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.
LAT...LON 3698 10557 3743 10538 3844 10613 3824 10505
3747 10467 3700 10439
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this areal flood advisory went out at Aug 5, 4:55 AM MDT, 7 hours 38 minutes earlier.
Area forecast discussion, Aug 5, 4:55 AM MDT, 7 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 455 AM MDT TUE AUG 5 2008 .SHORT TERM... (TODAY AND TONIGHT) SHORT TERM CONCERNS INCLUDE THUNDERSTORM COVERAGE AND STRENGTH ACROSS THE AREA ALONG WITH TEMPERATURES. CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING A BROAD UPPER RIDGE STRETCHING ACROSS THE SOUTHERN HIGH PLAINS AND DESERT SOUTHWEST THROUGH THE SOUTHERN AND CENTRAL ROCKIES AND INTO THE SOUTHERN GREAT BASIN WITH STRONGER ZONAL FLOW PERSISTING ACROSS THE NORTHERN TIER OF STATES ATTM. WATER VAPOR ALSO INDICATING MID AND UPPER LEVEL MOISTURE PLUME REMAINS IN PLACE UNDER THE RIDGE WITH 00Z NCEP CHARTS INDICATING BETWEEN PWATS BETWEEN .75 AND 1 INCH ACROSS THE STATE ATTM. AT THE SFC...LATEST MSAS AND OBSERVATIONS INDICATING A WEAK LOW JUST SOUTH AND EAST OF SPD WITH FRONTAL BOUNDARY ACROSS SOUTHWESTERN KANSAS THROUGH THE LOWER ARKANSAS RIVER VALLEY AND BACK ACROSS THE EASTERN MTS ATTM. LATEST OBSERVATIONS CONTINUE TO INDICATE DECENT LOW LEVEL MOISTURE IN PLACE ACROSS THE REGION WITH DEW PTS IN THE MID 30S TO LOWER 50S ACROSS THE HIGHER TERRAIN AND IN 50S TO MID 60S ACROSS THE PLAINS ATTM. REGIONAL RADARS AND SATELLITE INDICATING SOME WAA CLOUDS AND ISOLATED TSRA ACROSS THE FAR SE PLAINS ATTM. TODAY AND TONIGHT...LATEST MODELS CONTINUE TO INDICATE SCATTERED TO WIDESPREAD PRECIPITATION DEVELOPING ACROSS THE REGION TODAY. WITH THE MOISTURE PLUME AND MINOR EMBEDDED DISTURBANCES IN PLACE...SHOULD SEE THUNDERSTORMS FIRING ACROSS THE HIGHER TERRAIN EARLY THIS AFTERNOON AND CONTINUE THROUGH AT LEAST THE LATE EVENING. LATEST MODELS ARE PROJECTING SFC BOUNDARY TO REMAIN NEARLY STATIONARY THROUGH THE EARLY AFTERNOON WITH DEEP MOIST CONVECTION FIRING ALONG AND NORTH OF THE BOUNDARY THROUGH THE LATE AFTERNOON WITH DEEP EASTERLY FLOW DEVELOPING ACROSS THE AREA INTO TONIGHT AS BOUNDARY IS BACKED UP ACROSS THE EASTERN MTS. MODELS CONTINUE TO INDICATE PWATS INCREASING TO BETWEEN 1 AND 1.5 INCHES ACROSS THE AREA THROUGH TONIGHT...AND WITH WEAK FLOW ALOFT...LOCALLY HEAVY RAINFALL WILL BE A CONCERN ACROSS THE AREA TODAY...ESPECIALLY ACROSS THE EASTERN MTS WHERE TRAINING COULD BE AN ISSUE WITH THE DEVELOPING EASTERLY FLOW. HOWEVER...WITH THE ANTECEDENT DRY CONDITIONS ANY POSSIBLE FLOODING LOOKS TO BE TOO LOCALIZED FOR ANY HIGHLIGHTS ATTM. ANOTHER CONCERN IS THE STRENGTH OF CONVECTION...WITH THE LATEST NAM KEEPING UPPER 50S TO LOWER 60S DEW PTS WITH CAPES BETWEEN 1000-2000 J/KG IN PLACE ACROSS THE PLAINS THIS AFTERNOON...WITH A FEW MARGINALLY SEVERE STORMS POSSIBLE ALONG BOUNDARY. WITH THE DEEP EASTERLY FLOW KEEPING LOW LEVEL MOISTURE IN PLACE ACROSS THE PLAINS...COULD SEE SOME PATCHY STRATUS DEVELOPING OVERNIGHT. AS FOR TEMPERATURES...HAVE GENERALLY STAYED CLOSER TO THE WARM SIDE OF GUIDANCE. -MW .LONG TERM... (WEDNESDAY THROUGH NEXT MONDAY) UPPER HIGH SLOWLY DRIFTS WEST WEDNESDAY...BECOMING CENTERED NEAR THE 4 CORNERS BY LATE AFTERNOON. MOIST PLUME REMAINS IN PLACE...WITH FAIRLY HEALTHLY UPPER WAVE LIFTING NORTHWARD AROUND THE PERIPHERY OF THE HIGH INTO WESTERN COLORADO BY WED EVENING. SHOULD THUS SEE FAIRLY WIDESPREAD TSRA OVER THE MOUNTAINS AND VALLEYS INTO THE EVENING...ESPECIALLY NEAR THE CONTINENTAL DIVIDE AND OVER THE EASTERN SAN JUANS. POSITION OF THE OLD SURFACE FRONT OVER THE EAST PROBLEMATIC...AS LATEST MODEL DATA KEEPS THE BOUNDARY NORTH OF THE PALMER DIVIDE WED MORNING...THEN PUSHES IT SOUTH TO THE NM BORDER BY EVENING. 06Z RUNS OF BOTH THE NAM AND GFS GENERATE MASSIVE QPF ALONG THE EASTERN MOUNTAINS WED EVENING...AS 60-65F DEWPOINT AIR PUSHES WESTWARD AND WEAK N-NE STEERING FLOW KEEPS STORMS PINNED TO THE MOUNTAINS. NOT READY TO JUMP ON THIS YET...AS 00Z RUNS WERE MUCH DRIER...KEEPING THE FRONT FARTHER NORTH. DOES BEAR WATCHING AS SUBSTANTIAL LOW AND MID LEVEL MOISTURE SHOULD BE AVAILABLE FOR CONVECTION. MID LEVEL MOISTURE DECREASES SLIGHTLY ON THU...AS DRIER/COOLER AIR SPREADS OVER THE PLAINS AS UPPER PATTERN AMPLIFIES. BEST PRECIP CHANCES BY THU EVENING MAY BE SOUTH OF THE AREA IN NM WHERE OLD FRONTAL BOUNDARY HANGS UP...BUT WITH LOW LEVEL MOISTURE REMAINING PLENTIFUL...TOUGH TO RULE OUT AT LEAST SCATTERED TSRA MOST AREAS. COULD BE THE SAME STORY FOR FRIDAY...WITH DEEPER MOISTURE SHUNTED JUST SOUTH AND WEST OF THE AREA. GIVEN THIS IS A RATHER BIG CHANGE FROM PREVIOUS FCSTS...WONT GET CARRIED AWAY WITH ANY DRYING TREND...THOUGH WILL NUDGE MAX TEMPS DOWNWARD SLIGHTLY BOTH DAYS. STILL SOME DIFFERENCES BETWEEN ECMWF AND GFS REGARDING UPPER HIGH POSITION OVER THE WEEKEND AND EARLY NEXT WEEK...WITH GFS IN GENERAL KEEPING MORE RIDGING ACROSS THE WEST THAN THE EUROPEAN. BOTH MODELS HINT AT A COLD FRONT DROPPING SOUTH OVER THE PLAINS BY LATE SUNDAY...WITH A RENEWED SURGE OF LOW LEVEL MOISTURE OVER THE EAST LASTING INTO EARLY NEXT WEEK. CURRENT FORECAST LOOKS FINE...WITH SEASONABLY WARM TEMPS AND AT LEAST A CHANCE OF TSRA EVERY DAY. && .AVIATION... SCATTERED TO NUMEROUS TSRA EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND EVENING WITH THE BEST COVERAGE OVER AND NEAR THE MOUNTAINS. MVFR AND LOCAL IFR CIGS AND VIS POSSIBLE NEAR STORMS DUE TO HEAVY RAINFALL. LOW LEVEL UPSLOPE WILL STRENGTHEN ACROSS THE EASTERN PLAINS TONIGHT...WITH MVFR AND PATCHY IFR STRATUS POSSIBLE THROUGH THE OVERNIGHT HOURS. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/10
Hazardous weather outlook, Aug 5, 6:56 AM MDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 656 AM MDT TUE AUG 5 2008 COZ058>089-093>099-061300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 656 AM MDT TUE AUG 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND EVENING...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE MOUNTAINS. STORMS WILL BE SLOW MOVING WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE...ESPECIALLY OVER THE EASTERN MOUNTAINS AND IMMEDIATE ADJACENT PLAINS. OTHER THREATS FROM STORMS TODAY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO AROUND 40 MPH. SMALL HAIL UP TO A HALF INCH IN DIAMETER MAY ALSO BE POSSIBLE WITH A FEW STORMS ACROSS THE EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE AGAIN IN THE FORECAST FOR WEDNESDAY...WITH THE BEST CHANCES FOR PRECIPITATION OVER THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE...AND ACROSS THE EASTERN MOUNTAINS. ANY STORMS THAT FORM LATE WEDNESDAY AFTERNOON AND EVENING WILL AGAIN BE SLOW MOVING WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE...ESPECIALLY OVER THE EASTERN MOUNTAINS AND IMMEDIATE ADJACENT PLAINS. OTHER THREATS FROM STORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO AROUND 40 MPH. SMALL HAIL UP TO A HALF INCH IN DIAMETER MAY ALSO BE POSSIBLE. FOR THURSDAY THROUGH NEXT MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THE BEST CHANCES OVER AND NEAR THE MOUNTAINS. THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE LIGHTNING...WIND GUSTS UP TO 45 MPH AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS MAY BE POSSIBLE THIS AFTERNOON AND EVENING. 23/10
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 1:17 PM MDT | Areal Flood Advisory | PUB | Teller | 3 hr |
| Aug 5, 1:58 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano, Las Animas | 3 hr |
| Aug 5, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 26 min |
| Aug 5, 3:39 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Teller | 108 min |
| Aug 5, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Aug 5, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 100 min |
| Aug 5, 5:11 PM MDT | Areal Flood Advisory | PUB | El Paso | 4 hr |
Nearby
Areal Flood Advisories in Colorado, 2008Every areal flood advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.